Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Duluth, MN

August 1, 2011Washburn County, Wisconsin

NWS Duluth, MN issued this special weather statement at Aug 1, 2011, 10:13 PM CDT for Washburn County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 10:13 PM CDT (03:13 UTC)
Expired
Aug 1, 2011, 11:00 PM CDT
In force
47 min
Issued by
NWS Duluth, MN

County Washburn County, WI

The radar

The Duluth radar (KDLH), 92 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 308 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-595 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
308 m²/s²
0-3 km storm-relative helicity
808 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WWUS83 KDLH 020313
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1013 PM CDT MON AUG 1 2011

WIZ001-002-007-008-020400-
BAYFIELD-DOUGLAS-SAWYER-WASHBURN-
1013 PM CDT MON AUG 1 2011

...STRONG THUNDERSTORMS OVER DOUGLAS...WASHBURN...SOUTHWEST BAYFIELD 
AND NORTHERN SAWYER COUNTIES...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAINT CROIX FLOWAGE...MOVING SOUTHEAST AT 40
MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY 
DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
  WASCOTT...            MINONG...             LAMPSON...
  TOTAGATIC FLOWAGE...  TREGO...              NELSON LAKE...
  STANBERRY...          SPRINGBROOK...        EARL...
  HAYWARD...


GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4607 9113 4584 9180 4624 9210 4640 9183

$$

BERDES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:58 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 1, 8:58 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
858 PM CDT MON AUG 1 2011

.UPDATE...THUNDERSTORMS ARE DEVELOPING ACROSS NE MN BACK TO THE
DAKOTAS AS EXPECTED. THIS AREA WILL GROW IN INTENSITY OVER THE
NEXT COUPLE OF HOURS AND WILL DROP HEAVY RAIN ACROSS THE FORECAST
AREA. QUICK LOOK AT THE 00Z NAM HAS MOVED AREA OF HEAVY RAIN
SLIGHTLY A LITTLE NORTH. FLASH FLOOD WATCH LOOKS GOOD. REST OF FCST
UNCHANGED.

&&

.PREV DISCUSSION... /ISSUED 656 PM CDT MON AUG 1 2011/

AVIATION...00Z TAF ISSUANCE

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN MN LATER THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. MVFR CIGS AND VSBYS MAY ACCOMPANY
THE STORMS THIS EVENING. LOW CLOUDS AND FOG MAY DEVELOP BEHIND THE
FRONT BY THE MORNING ALSO HELPING LOWER VISBYS AND CIGS.

PREV DISCUSSION... /ISSUED 347 PM CDT MON AUG 1 2011/

DISCUSSION...FLASH FLOODING AND SEVERE STORMS ARE MAIN FOCUS.

AT 330 PM...SKIES WERE CLEARING FROM THE NORTH...WHILE THE
RAINFALL AREA FROM LAST NIGHT FINALLY MOVED SOUTH OF THE CWA. NEW
STORMS HAD DEVELOPED ACROSS NW/WC MN AND WERE MOVING INTO THE
BRAINERD LAKES REGION. TEMPERATURES RANGED FROM THE MIDDLE TO
UPPER 70S IN THE SOUTH TO THE MIDDLE 80S IN THE NORTH. DEWPOINTS
RANGED FROM THE 50S IN THE ARROWHEAD TO THE LOWER 70S SOUTH.

STARTING TO BECOME VERY CONCERNED ABOUT THE POTENTIAL FOR FLASH
FLOODING ACROSS THE NORTHLAND OVERNIGHT. HPC HAS PLACED US IN A
RISK FOR EXCESSIVE RAINFALL WITH A MODERATE TO HIGH RISK OF
EXCEEDING FLASH FLOOD GUIDANCE. THE MODELS ARE ALL OVER THE PLACE
IN TERMS OF QPF AS IS TO BE EXPECTED...BUT THE 4KM NMM WRF IS
ACTUALLY HANDLING THE CURRENT PRECIPITATION QUITE WELL! IN
GENERAL...WILL USE A BLEND OF MODEL SOLUTIONS...WITH AN EMPHASIS
ON THE CONVECTIVE MODE AND QPF AREA OF THE 4KM NMM WRF. ALSO
CONCERNED ABOUT THE POTENTIAL FOR A DAMAGING WIND EVENT/DERECHO
OVERNIGHT...AND WILL INCLUDE MENTION OF SEVERE IN THE EVENING
ZONES/GRIDS.

IN TERMS OF FLASH FLOOD POTENTIAL...AM CONCERNED THAT TROPICAL
MONSOONAL MOISTURE WILL COMBINE WITH FAIRLY POTENT SHORTWAVE THAT
WILL MOVE ACROSS THE REGION OVERNIGHT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO PEEK CLOSE TO 2.45 INCHES. H85 DEWPOINTS ARE
ACTUALLY AROUND 20C. THE COMBINATION OF THE TROPICAL
MOISTURE...THE STRONG SHORTWAVE AND H85 LOW...AND THE POSITION OF
THE WARM FRONT SOUTH OF THE AREA COULD COMBINE TO PRODUCE AN
EXPLOSIVE SITUATION FOR HEAVY RAIN AND THUNDERSTORMS. CONTEMPLATED
KEEPING SOME AREAS OUT OF THE FLASH FLOOD WATCH...INCLUDING THE
KINL AREA AND OUR SOUTHERN TIER OF COUNTIES...BUT CONFIDENCE IN
LOCATION OF HEAVY RAIN NOT ALL THAT HIGH AT THIS POINT. WE ARE
CONFIDENT THAT THERE WILL BE A PROLIFERATION OF SHOWERS AND
THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING...AND WE ARE
CONFIDENT THAT SOMEWHERE IN THE CWA WILL SEE EXCESSIVE RAINFALL.
WE ARE JUST NOT COMFORTABLE AT THIS POINT TRYING TO PINPOINT THE
EXACT LOCATIONS DUE TO MODEL DIFFERENCES AND POTENTIAL FOR
CONVECTION SOUTH OF THE AREA TO STEAL MOISTURE. WOULD NOT BE
SURPRISED TO SEE SOME RAINFALL AMOUNTS OF UPWARDS OF 4 TO 6
INCHES...WITH WIDESPREAD 1 TO 2 INCHES.

MUCH DRIER AND MORE STABLE AIR WILL PUSH ACROSS THE CWA ON
TUESDAY...BRINGING A DECREASE IN CLOUDS AND PRECIPITATION FROM NW
TO SE. THE WEATHER SHOULD GENERALLY BE DRY THROUGH WEDNESDAY NIGHT
BUT A FEW SHOWERS AND STORMS COULD DEVELOP WEDNESDAY NIGHT AND
THURSDAY.

TEMPERATURES OVERNIGHT WILL BE VERY WARM...WITH LOWS IN THE UPPER
60S INTO THE 70S. OTHERWISE...MUCH OF THE REST OF THE WEEK WILL
SEE FAIRLY NORMAL TEMPS...ALBEIT A BIT WARMER THAN NORMAL.

EXTENDED...THURSDAY NIGHT THROUGH NEXT MONDAY. A FAST ZONAL FLOW
ALOFT...LATE IN THE WEEK THROUGH EARLY THE FOLLOWING WEEK...WILL
BRING A SERIES OF SHORT WAVES ACCOMPANIED BY WEAK AND FAST MOVING
COLD FRONTS. MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL ONLY
HAVE LIMITED MOISTURE TO WORK WITH. WITH SLOWLY FALLING
HEIGHTS...AND EVENTUALLY VEERING UPPER WINDS AS THE FOLLOWING WEEK
GETS UNDERWAY...A LONG TERM COOLING TREND WILL CONTINUE. HIGHS
WILL ONLY REACH THE 70S AT THE END OF THE PERIOD.

&&

.POINT TEMPS/POPS...
DLH  65  82  57  80 /  80  20  10  10
INL  66  81  47  82 /  80  20  10  10
BRD  71  87  58  83 /  80  10  10  10
HYR  71  90  60  87 /  80  40  10  10
ASX  71  83  60  82 /  80  40  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ010>012-018>021-
     025-026-033>038.

WI...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WIZ001>004-006>009.

LS...NONE.
&&

SHORT TERM...STEWART
Hazardous weather outlook, Aug 1, 3:52 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
352 PM CDT MON AUG 1 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
352 PM CDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INCREASE IN COVERAGE
ACROSS THE NORTHLAND LATE THIS AFTERNOON AND TONIGHT. SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE
STORMS MAY ALSO PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE ENTIRE AREA OVERNIGHT. SEE THE LATEST FLOOD WATCH
PRODUCTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDDAY TUESDAY. THERE
IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN FROM THURSDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

LSZ121-140>148-021030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
352 PM CDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INCREASE IN COVERAGE
ACROSS THE NORTHLAND LATE THIS AFTERNOON AND TONIGHT. SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE
IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN FROM THURSDAY
THROUGH MONDAY.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 1, 9:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
947 PM CDT MON AUG 1 2011

WIZ001-020315-
DOUGLAS-
947 PM CDT MON AUG 1 2011

...STRONG THUNDERSTORM IN DOUGLAS COUNTY...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAFFEY...MOVING EAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  HAWTHORNE...          BENNETT...
  SAINT CROIX FLOWAGE...                      SOLON SPRINGS...
  GORDON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4648 9164 4620 9171 4629 9229 4658 9224

STEWART
Special weather statement, Aug 1, 9:52 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
952 PM CDT MON AUG 1 2011

MNZ035-037-020315-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-
952 PM CDT MON AUG 1 2011

...STRONG THUNDERSTORMS MOVING INTO CARLTON COUNTY...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF WRIGHT...MOVING EAST AT 30
MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  CROMWELL...           SAWYER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4686 9255 4664 9254 4664 9316 4682 9317

KK
Special weather statement, Aug 1, 9:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
954 PM CDT MON AUG 1 2011

MNZ018-025-026-035-020330-
NORTH CASS-NORTH ITASCA-NORTHERN AITKIN-SOUTH ITASCA-
954 PM CDT MON AUG 1 2011

...STORMS HEADED FOR GRAND RAPIDS...

AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
SIX MILE LAKE TO 8 MILES SOUTHEAST OF REMER...MOVING EAST AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...BRIEF HEAVY DOWNPOURS...

* THUNDERSTORMS WILL BE NEAR...
  BALL CLUB BY 1000 PM...
  HILL CITY BY 1005 PM...
  DAYS HIGH LANDING BY 1010 PM...
  ZEMPLE AND DEER RIVER BY 1015 PM...
  POKEGAMA DAM AND COHASSET BY 1025 PM...
  GRAND RAPIDS AND LA PRAIRIE BY 1030 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4755 9358 4706 9322 4693 9383 4740 9424

DAP
Special weather statement, Aug 1, 10:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1008 PM CDT MON AUG 1 2011

MNZ026-035-036-020345-
NORTHERN AITKIN-SOUTH AITKIN-SOUTH ITASCA-
1008 PM CDT MON AUG 1 2011

...STORMS MOVING ACROSS AITKIN COUNTY...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIBBY...MOVING EAST AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...BRIEF HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  FLOWAGE LAKE...       MCGREGOR...           LIBBY...
  BIG SANDY LAKE...     JACOBSON...           BALL BLUFF...
  SHESHEBEE...          WAWINA...             LAWLER...
  BALSAM...             TAMARACK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4709 9306 4653 9307 4653 9347 4697 9364

DAP
Special weather statement, Aug 1, 10:12 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1012 PM CDT MON AUG 1 2011

MNZ037-038-020330-
CARLTON/SOUTH ST. LOUIS-PINE-
1012 PM CDT MON AUG 1 2011

...STRONG THUNDERSTORMS OVER SOUTHERN CARLTON COUNTY...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLYOKE...MOVING EAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4655 9231 4632 9233 4639 9265 4658 9259

KK
Special weather statement, Aug 1, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1013 PM CDT MON AUG 1 2011

WIZ001-002-007-008-020400-
BAYFIELD-DOUGLAS-SAWYER-WASHBURN-
1013 PM CDT MON AUG 1 2011

...STRONG THUNDERSTORMS OVER DOUGLAS...WASHBURN...SOUTHWEST BAYFIELD
AND NORTHERN SAWYER COUNTIES...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAINT CROIX FLOWAGE...MOVING SOUTHEAST AT 40
MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
  WASCOTT...            MINONG...             LAMPSON...
  TOTAGATIC FLOWAGE...  TREGO...              NELSON LAKE...
  STANBERRY...          SPRINGBROOK...        EARL...
  HAYWARD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4607 9113 4584 9180 4624 9210 4640 9183

BERDES

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:20 PM CDTSpecial Weather StatementDLHAitkin40 min
Aug 1, 8:49 PM CDTSpecial Weather StatementDLHCrow Wing26 min
Aug 1, 9:03 PM CDTSpecial Weather StatementDLHAitkin12 min
Aug 1, 9:22 PM CDTSpecial Weather StatementDLHAitkin23 min
Aug 1, 9:27 PM CDTSpecial Weather StatementDLHItasca33 min
Aug 1, 9:29 PM CDTSpecial Weather StatementDLHPine16 min
Aug 1, 9:52 PM CDTSpecial Weather StatementDLHCarlton23 min
Aug 1, 9:54 PM CDTSpecial Weather StatementDLHItasca36 min
Aug 1, 10:08 PM CDTSpecial Weather StatementDLHAitkin37 min
Aug 1, 10:12 PM CDTSpecial Weather StatementDLHCarlton18 min
Aug 1, 10:30 PM CDTSpecial Weather StatementDLHCarlton30 min
Aug 1, 10:33 PM CDTSpecial Weather StatementDLHCass42 min
Aug 1, 10:46 PM CDTSpecial Weather StatementDLHCarlton29 min
Aug 1, 10:48 PM CDTSpecial Weather StatementDLHItasca42 min
Aug 1, 10:59 PM CDTFlash Flood WarningDLHAitkin, Cass, Crow Wing, Itasca6 hr
Aug 1, 11:18 PM CDTSpecial Weather StatementDLHKoochiching27 min
Aug 1, 11:31 PM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 1, 11:47 PM CDTSpecial Weather StatementDLHItasca28 min
Aug 2, 12:10 AM CDTSpecial Weather StatementDLHCarlton35 min
Aug 2, 12:25 AM CDTSpecial Weather StatementDLHCass, Itasca35 min
Aug 2, 12:40 AM CDTFlash Flood WarningDLHCarlton, Saint Louis4 hr
Aug 2, 12:52 AM CDTSpecial Weather StatementDLHSaint Louis23 min
Aug 2, 1:01 AM CDTSpecial Weather StatementDLHCrow Wing29 min
Aug 2, 1:16 AM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 2, 1:30 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing30 min
Aug 2, 1:39 AM CDTAreal Flood AdvisoryDLHSaint Louis3 hr
Aug 2, 1:51 AM CDTSpecial Weather StatementDLHCarlton, Pine24 min
Aug 2, 2:11 AM CDTSpecial Weather StatementDLHAitkin34 min
Aug 2, 3:01 AM CDTSpecial Weather StatementDLHPine29 min
Aug 2, 3:33 AM CDTSpecial Weather StatementDLHAitkin, Carlton27 min
Aug 2, 3:41 AM CDTSpecial Weather StatementDLHPine34 min
Aug 2, 4:07 AM CDTSpecial Weather StatementDLHAitkin, Carlton23 min
Aug 2, 4:49 AM CDTSpecial Weather StatementDLHCarlton26 min
Aug 2, 5:11 AM CDTAreal Flood AdvisoryDLHCarlton3 hr
Aug 2, 6:33 AM CDTFlash Flood WarningDLHCarlton, Pine4 hr
Aug 2, 6:54 AM CDTAreal Flood AdvisoryDLHPine6 hr
Aug 2, 8:27 AM CDTSpecial Weather StatementDLHPine33 min
Aug 2, 11:06 AM CDTFlash Flood WarningDLHCarlton, Pine4 hr
Aug 2, 3:29 PM CDTAreal Flood WarningDLHCarlton, Pine24 hr
Aug 2, 3:47 PM CDTAreal Flood WarningDLHCarlton, Pine48 hr
Aug 1, 7:41 PM CDTSpecial Weather StatementDLHBurnett, Washburn34 min
Aug 1, 8:36 PM CDTSpecial Weather StatementDLHBurnett, Washburn39 min
Aug 1, 9:47 PM CDTSpecial Weather StatementDLHDouglas28 min
Aug 1, 10:34 PM CDTSpecial Weather StatementDLHDouglas41 min
Aug 1, 11:00 PM CDTSpecial Weather StatementDLHDouglas, Sawyer60 min
Aug 2, 12:04 AM CDTSpecial Weather StatementDLHDouglas56 min
Aug 2, 12:49 AM CDTSpecial Weather StatementDLHDouglas41 min
Aug 2, 1:33 AM CDTSpecial Weather StatementDLHDouglas42 min
Aug 2, 1:43 AM CDTSevere Thunderstorm WarningDLHDouglas30 min
Aug 2, 2:21 AM CDTSpecial Weather StatementDLHDouglas39 min
Aug 2, 2:38 AM CDTSevere Thunderstorm WarningDLHBayfield, Burnett, Douglas, Sawyer, Washburn67 min
Aug 2, 3:23 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer37 min
Aug 2, 3:56 AM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer49 min
Aug 2, 4:35 AM CDTSpecial Weather StatementDLHWashburn25 min
Aug 2, 4:54 AM CDTSpecial Weather StatementDLHPrice36 min
Aug 2, 7:31 AM CDTSpecial Weather StatementDLHPrice, Sawyer, Washburn59 min
Aug 2, 7:52 AM CDTSpecial Weather StatementDLHDouglas38 min
Aug 2, 8:49 AM CDTSpecial Weather StatementDLHWashburn26 min
Aug 2, 9:07 AM CDTSpecial Weather StatementDLHPrice53 min
Aug 2, 9:13 AM CDTSevere Thunderstorm WarningDLHBurnett, Washburn47 min
Aug 2, 9:32 AM CDTSpecial Weather StatementDLHAshland, Iron58 min
Aug 2, 9:34 AM CDTSpecial Weather StatementDLHAshland, Iron56 min
Aug 2, 9:40 AM CDTSpecial Weather StatementDLHSawyer35 min
Aug 2, 9:51 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn39 min
Aug 2, 10:16 AM CDTFlash Flood WarningDLHPrice, Sawyer6 hr
Aug 2, 10:24 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer51 min
Aug 2, 3:24 PM CDTSpecial Weather StatementDLHPrice51 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.